# SDR AALA202207113866

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 737
- Aircraft serial: 40630
- Aircraft time: 24,277 hours, 3,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE AT FLIGHT ATTENDANT SEAT 1L DOES NOT OPERATE. REPLACED 1L MEGAPHONE AND OPERATIONAL CHECKS GOOD PER AMM 25-64-02.
